Deficiencies of $U$-statistics of degree 2 under symmetric distributions

Yamato, Hajime, Maesono, Yoshihiko . Communications in Statistics: Theory and Methods 1989. 18 :53-66

Locate this article in:

Bibtex

@article{CIS-86162,
  Author = {Yamato, Hajime and Maesono, Yoshihiko},
  Title = {Deficiencies of $U$-statistics of degree 2 under symmetric distributions},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {18},
  Year = {1989},
  Pages = {53--66},
  Keywords = {}
}

Similar articles